Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Frequent, loose motions, gurgling stomach, pain in the hips. What could it be?

hi, i have been told i have i.b.s for the last five years now and had all the test done,My problem is i have loose stools about 6 times a day or more a day and have very gurgling tummy. I don t suffer with pains or cramps but do get a ache in my bum bone every once in a while,My GP prescribed me with loperidermide and then told recently i was talking too much and it can be harmful he then prescribed me with Mebeverine which hasn t helped at all?. I suffer with sinisus and someone told me it could be s.i.b.o small intestinal bacterial overgrowth... Would love your views as i am at the ends of my wits.. Thanks P.Hughes
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Psychiatrist 's  Response
DRINK BOILED WATER OR RO FILTERED, DO NOT TAKE FOOD AT OUT SIDE, EAT FRESH BOILED OR COOKED FOOD. IF YOU ARE TALKING MORE THEN OLANZEPINE 2.5 mg AT SLEEP TIME MAY HELP. PSYCHIATRIST ARE MORE USEFUL.
Answered: Sat, 5 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor